Brand: Anacin advanced Headache Formula, Arthriten, Backaid IPF, Goodys Extra Strength, Goody"s Headache Powders, pains Reliever Plus


*

Do not give this medication to a kid or teenager through a fever, flu symptoms, or chicken pox. Aspirin can reason Reye"s syndrome, a serious and also sometimes fatal condition in children.

You are watching: Can you take bc powder and tylenol


Do not take more than the encourage dose. An paracetamol overdose can damage your liver or reason death.


Call your physician at once if friend have: nausea, upper stomach pain, lose of appetite, dark urine, yellowing of her skin or eyes, clay-colored stools, bloody or tarry stools, sneeze up blood or vomit that looks like coffee grounds.


In rare cases, acetaminophen may cause a severe skin reaction. Stop taking this medicine and call your medical professional right away if you have skin redness or a rash the spreads and causes blistering and peeling.


What is acetaminophen, aspirin, and caffeine?

Acetaminophen is a pain reliever and a fever reducer. Aspirin is a salicylate (sa-LIS-il-ATE). Caffeine is a main nervous mechanism stimulant.

Acetaminophen, aspirin, and caffeine is a combination medicine offered to law pain resulted in by stress and anxiety headaches, migraine headaches, muscle aches, menstrual cramps, arthritis, toothaches, the common cold, or sleep congestion.

Do not usage aspirin for heart or blood vessel problems unless your doctor tells girlfriend to.

Acetaminophen, aspirin, and caffeine may also be provided for functions not detailed in this medication guide.


Do not provide this medicine to a child or teenager through a fever, flu symptoms, or chicken pox. Aspirin can cause Reye"s syndrome, a serious and also sometimes fatal condition in children.


You should not use this medicine if you room allergic to paracetamol (Tylenol), aspirin, caffeine, or any NSAIDs (diclofenac, ibuprofen, indomethacin, meloxicam, naproxen, Advil, Aleve, Motrin, and others).


Aspirin may cause stomach or intestinal bleeding, which can be fatal. These problems can take place without warning when you are taking this medicine.

Ask a doctor or pharmacist if this medicine is for sure to use if you have ever had:

liver disease, cirrhosis, a background of alcoholism, or if girlfriend drink much more than 3 alcoholic beverages per day; asthma or seasonal allergies; fever v a stiff neck; stomach ulcer, stomach or minister bleeding, ulcerative colitis; bleeding problems; kidney disease; or if you use medication to treat glaucoma or protect against blood clots.

If you take acetaminophen, aspirin, and also caffeine come treat headache pain, seek clinical attention if friend have:

a headache so bad you need to lie down; a headache that reasons vomiting; what feels like the worst headache you"ve ever had; a headache that seems different from your usual headaches; a headache every day; a headache ~ coughing, bending, exercising, or head injury; if you have actually never had actually migraines diagnosed through a doctor; or if girlfriend are having your first headache after period 50.

Ask a doctor before using this medication if you room pregnant or breastfeeding.


Taking aspirin throughout late pregnancy may cause bleeding in the mommy or the baby throughout delivery. ask a doctor before using this medicine if you are pregnant.


How need to I take this medicine?

Use precisely as directed on the label, or as prescribed by her doctor. Never use more than the recommended dose. An overdose of paracetamol can damage your liver or cause death.


Call your physician if your symptoms carry out not improve after 7 job of treatment, or if you have a fever lasting longer than 3 days, or any swelling or pain lasting much longer than 10 days.


Overuse of migraine headache medicine (more than 10 days every month) have the right to make headaches worse. Tell your doctor if this medication seems to stop working as well.

This medicine can impact the outcomes of certain medical tests. Tell any doctor who treats you the you are using acetaminophen, aspirin, and caffeine.

If you require surgery, dental work, or a clinical procedure, you may need to avoid taking this medicine for a short time.


What happens if I miss a dose?

Since acetaminophen, aspirin, and caffeine is provided when needed, you may not be on a dosing schedule. Skip any kind of missed sheep if it"s practically time because that your next dose. Do not use two doses at one time.


Seek emergency clinical attention or contact the Poison help line at 1-800-222-1222. An overdose of paracetamol can damage your liver or cause death.


Early signs of acetaminophen overdose encompass loss of appetite, nausea, vomiting, sweating, or weakness. Later on symptoms may incorporate upper stomach pain, dark urine, and yellowing of her skin or eyes.

Overdose symptoms may likewise include ringing in your ears, headache, diarrhea, hallucinations, rapid or slow heart rate, or seizure (convulsions).


Ask a doctor or pharmacist before using other drugs for pain, fever, swelling, or cold/flu symptoms. They might contain ingredients comparable to acetaminophen or aspirin (such together ibuprofen, ketoprofen, or naproxen).


Avoid coffee, tea, cola, energy drinks or various other sources of caffeine while taking this medication. Lock can include to the side impacts of the caffeine in the medication.


Get emergency medical help if you have actually signs the an allergy reaction: hives; an obstacle breathing; ede of her face, lips, tongue, or throat.


In rarely cases, acetaminophen may cause a severe skin reaction that deserve to be fatal. This can occur even if you have taken paracetamol in the past and also had no reaction. Stop taking this medicine and also call your medical professional right away if you have skin redness or a rash the spreads and causes blistering and also peeling. If you have actually this kind of reaction, you must never again take any medicine that includes acetaminophen.


severe anxiety, agitation, confusion, panic; simple bruising or bleeding; a light-headed feeling, favor you might pass out; dehydration symptoms --feeling very thirsty or hot, being unable come urinate, heavy sweating, or hot and also dry skin; symptoms of stomach bleeding --bloody or tarry stools, sneeze up blood or vomit the looks prefer coffee grounds; high potassium --nausea, weakness, tingly feeling, chest pain, rarely often, rarely heartbeats, loss of movement; or liver problems --nausea, top stomach pain, itching, ns of appetite, dark urine, clay-colored stools, jaundice (yellowing the the skin or eyes).

Common side effects may include:

upset stomach, heartburn; depression mood, feeling anxious or restless; or sleep troubles (insomnia).

This is not a finish list of next effects and others might occur. Call your doctor for medical advice around side effects. You may report side impacts to FDA in ~ 1-800-FDA-1088.


What other drugs will impact acetaminophen, aspirin, and caffeine?

Other medicine may affect acetaminophen, aspirin, and caffeine, consisting of prescription and also over-the-counter medicines, vitamins, and also herbal products. Tell her doctor about all your current medicines and also any medication you begin or prevent using.


Where can I get much more information?

Your pharmacist have the right to provide an ext information around acetaminophen, aspirin, and caffeine.


Remember, store this and all other medicines out that the with of children, never ever share your medicines with others, and also use this medication only for the indication prescribed.

See more: What Is The Benefit Of Purchasing A Product With A Warranty?


Every initiative has to be made come ensure that the information provided by Cerner Multum, Inc. ("Multum") is accurate, up-to-date, and also complete, yet no insurance is do to the effect. Drug information consisted of herein may be time sensitive. Multum information has been compiled for use by healthcare practitioners and also consumers in the joined States and also therefore Multum does not warrant the uses outside of the United says are appropriate, unless specifically indicated otherwise. Multum"s drug information does no endorse drugs, diagnose patient or recommend therapy. Multum"s drug info is an informational resource designed to assist licensed medical care practitioners in caring for your patients and/or to offer consumers viewing this company as a complement to, and not a instead of for, the expertise, skill, knowledge and judgment of health care practitioners. The absence of a warning for a given drug or drug mix in no method should be understood to suggest that the medicine or drug combination is safe, effective or suitable for any type of given patient. Multum does no assume any type of responsibility for any aspect of healthcare administered through the assist of information Multum provides. The information contained herein is no intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergy reactions, or disadvantage effects. If you have actually questions around the drugs you room taking, examine with her doctor, nurse or pharmacist.


Your usage of the content detailed in this company indicates that you have actually read, understood and also agree to the End-User license Agreement, which deserve to be accessed through End-User license Agreement, which can be accessed by clicking on this link.
*
*

This details does not change the advice the a doctor. Healthwise, Incorporated, disclaims any warranty or liability because that your use of this information. Your use of this information method that girlfriend agree to the terms of Use. Learn how we develop our content.


Healthwise, Healthwise because that every health decision, and the Healthwise logo are trademarks that Healthwise, Incorporated.


NOTICE: This health and wellness information was not created by the college of Michigan wellness System (UMHS) and also may no necessarily reflect certain UMHS practices. For medical advice relating to your personal condition, please consult her doctor. Finish disclaimer